MAUDE Adverse Event Report: KARL STORZ SE & CO. KG C-MAC VIDEO LARYNGOSCOPE MAC #0

KARL STORZ SE & CO. KG C-MAC VIDEO LARYNGOSCOPE MAC #0
Model Number 8404EXC
Medical Device Problem Codes Device Reprocessing Problem (1091); Optical Problem (3001)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is not yet completed, investigation results are pending.This event is filed under internal complaint id (b)(4).
 
Event or Problem Description
It was reported the light is very low and image is dark.No patient or procedure involvement.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
Manufacturer's evaluation results: the device was sent to the manufacturer for inspection.During the manufacturer's technical inspection, the error description "the light is very low and image is dark" was confirmed, and further defects were detected.The device has not been repaired or maintained until now.The device passed the quality check at the time of delivery.Based on the defects found during the technical inspection it is concluded that the most likely cause for the described error is the wear of the adhesive at the tip of the c-mac blade, coming from wear and tear during use and the reprocessing process.The wear of the adhesive causes liquid to penetrate the blade, which affects the electronics and causes the light is weak.This event is filed under internal complaint id (b)(4).

Brand Name
C-MAC VIDEO LARYNGOSCOPE MAC #0
Common Device Name
C-MAC VIDEO LARYNGOSCOPE MAC #0
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
4242188247
MDR Report Key22849118
Report Number9610617-2025-01418
Device Sequence Number14543443
Product Code CCW
UDI-Device Identifier04048551441992
UDI-Public04048551441992
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8404EXC
Device Catalogue Number8404EXC
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/19/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2025
Supplement Date Received by Manufacturer12/01/2025
Initial Report FDA Received Date08/20/2025
Supplement Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown